Alert archive / Georgia / Tornado Warnings in 2024

Tornado Warning 11, NWS Atlanta, GA

May 8, 2024Dade County, Walker County, Georgia

NWS Atlanta, GA issued this tornado warning at May 8, 2024, 9:14 PM EDT for Dade County, Walker County, Georgia. It was in force for 31 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2024, 9:14 PM EDT (01:14 UTC)
Expired
May 8, 2024, 9:45 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 62 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 9:45 PM EDTHAIL 1.51 Nw Rising Fawn, GAGolf ball sized hail reported at mm 4 on I-59.
May 8, 9:45 PM EDTHAIL 1.751 Nw Rising Fawn, GACorrects previous hail report from 1 NW Rising Fawn. Golf ball sized hail reported at mm 4 on I-59.
May 8, 9:47 PM EDTHAIL 13 E Rising Fawn, GAReport from mPING: Quarter (1.00 in.).
May 8, 9:53 PM EDTHAIL 13 W Cooper Heights, GAReport from mPING: Quarter (1.00 in.).
May 8, 9:55 PM EDTTSTM WND DMG2 Wnw Cedar Grove, GAEM reported tree down at Old State Rd and GA157.
May 8, 9:55 PM EDTTSTM WND DMG5 Sw Cedar Grove, GAEM reported tree down at Rebel Dr and Yankee Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 5:14 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1387 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1387 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

906 
WFUS52 KFFC 090114
TORFFC
GAC083-295-090145-
/O.NEW.KFFC.TO.W.0011.240509T0114Z-240509T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
914 PM EDT Wed May 8 2024

The National Weather Service in Peachtree City has issued a

* Tornado Warning for...
  Walker County in northwestern Georgia...
  Southwestern Dade County in northwestern Georgia...

* Until 945 PM EDT.

* At 914 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Sulpher Springs, or 12 miles south of Trenton,
  moving east at 35 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lafayette, Chickamauga, La Fayette, Naomi, Rising Fawn, Linwood,
  Noble, Cloudland Canyon State Park, Cooper Heights, and Rock
  Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3484 8553 3489 8528 3464 8511 3461 8551
      3462 8553 3481 8557
TIME...MOT...LOC 0114Z 247DEG 32KT 3469 8557 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$
2 follow-up statements
999 
WWUS52 KFFC 090135
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
935 PM EDT Wed May 8 2024

GAC083-295-090145-
/O.CON.KFFC.TO.W.0011.000000T0000Z-240509T0145Z/
Walker GA-Dade GA-
935 PM EDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR CENTRAL
WALKER AND CENTRAL DADE COUNTIES...

At 934 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Rising Fawn, or 9 miles west of Lafayette, moving
east at 20 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lafayette, Chickamauga, La Fayette, Naomi, Rising Fawn, Linwood,
Noble, Cloudland Canyon State Park, Cooper Heights, and Rock Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3484 8553 3489 8528 3464 8511 3464 8551
      3482 8556
TIME...MOT...LOC 0134Z 264DEG 17KT 3470 8544 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$
756 
WWUS52 KFFC 090143 RRA
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
943 PM EDT Wed May 8 2024

GAC083-295-090153-
/O.EXP.KFFC.TO.W.0011.000000T0000Z-240509T0145Z/
Walker GA-Dade GA-
943 PM EDT Wed May 8 2024

...THE TORNADO WARNING FOR CENTRAL WALKER AND CENTRAL DADE COUNTIES
WILL EXPIRE AT 945 PM EDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until midnight EDT for northwestern
Georgia.

&&

LAT...LON 3484 8553 3489 8528 3464 8511 3464 8551
      3482 8556
TIME...MOT...LOC 0143Z 247DEG 32KT 3473 8536 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at May 8, 7:54 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 8, 7:54 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
754 PM EDT Wed May 8 2024

...New 00Z Aviation Discussion...

.UPDATE...
Issued at 528 PM EDT Wed May 8 2024

A Tornado Watch is in effect for portions of far north Georgia
until 12 AM EDT tonight.

Low-level shear of 20-25 kts is present across portions of middle
Tennessee, near modified outflow from storms earlier today. This
low-level shear along with deep-layer bulk shear of 35-40 kts and
SBCAPE values of 2000-2500 J/kg has been sufficient for the
development of discrete supercells at the time of this writing. As
outflow propagates south and east into similarly unstable air in
far north Georgia, it will promote the development of scattered
thunderstorms. It is worth noting that 0-1 km SRH values in this
area will range from 100-150 m2/s2. Thunderstorms that occur this
evening will have the potential to become strong to severe,
capable of producing damaging wind gusts, hail, and isolated
tornadoes.

King

&&

.SHORT TERM...
(This afternoon through Thursday)
Issued at 242 PM EDT Wed May 8 2024

A nearly stationary frontal boundary currently extends from S New
England SW to near Kansas City. Scattered to numerous thunderstorms
extend across NC and TN to MO in a very moist and unstable warm
sector. A few discrete strong to severe storms have also fired
across extreme NE GA and NW SC. Mid-level flow is fairly zonal, with
stronger short waves and/or lows well to the N. However,
disturbances farther S continue to force convection in the juicy
environment.

Models continue to indicate a shortwave dropping SE across N GA late
tonight. Many high resolution models bring thunderstorms S later
tonight into an environment with MUCAPES of 2000 J/kg or higher and
effective shear values of 30-40 knots. This should continue to
support strong to severe thunderstorms, with wind and hail the main
threats. There will also be a risk of isolated tornadoes, mainly
across the extreme N. Heavy rainfall will also be a threat, as storm
motion will likely nearly parallel the orientation of the axis of
storms.

As these storms continue to progress S, some guidance weakens them
late tonight and early Thu. However, this solution is highly
uncertain given the continuing instability and shear across the
area. Even if these storms do weaken, there will likely be a
lingering boundary formed by the cool pool leftover from the storms
that will act as an additional focusing mechanism for storm
redevelopment later in the day on Thu. Instability and shear near
and S of the old outflow boundary will be high. The greatest
uncertainty with this feature will revolve around how stable the air
is N of the old outflow boundary and how that limits convection
initiation farther to the N.

A potent shortwave will move across the S portion of the area late
Thu night and into Fri, supporting more strong to severe
thunderstorms across the S portion of the area. The S boundary of
the cool pool will likely help focus these storms. Due to the slow
advancement of a cold front to the S and the E storm motion along a W-
E aligned line of storms, locally heavy rainfall is definitely
possible.

SEC

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 242 PM EDT Wed May 8 2024

Highlights:

-Shower and thunderstorm activity continues on Friday mainly for the
southern two-thirds of the forecast area.

-Drier weather briefly returns this weekend before rain makes
another appearance early next week.

Latest hi-res guidance is coming into better agreement with bringing
an MCS originating in East TX across the Southeast states Thursday
night through early Friday morning. With decent instability,
another surge of moisture (PWs surging between 1-2" range) and
plenty of shear another early morning wind threat Friday morning
(start of the long term period) will be possible for areas I-20
southward. As stated in previous forecast discussions, guidance
tends to struggle with exact placement and evolution of MCS
features thus there are a few uncertainties with regards to the
exact path of this overnight/early morning MCS. Additionally, what
occurs Friday morning will impact what occurs for the remainder
of the day -- i.e. redevelopment across the southeast in the
vicinity of the southward moving cold front or lack of development
due to a 'worked over' environment. In addition to the severe
threat localized flooding will also be a concern given multiple
rounds of active weather in the short term and the start of the
long term period. Will continue to monitor in later forecast
updates.

Otherwise, a cold front that will be situated across North GA will
continue migrating southward as a shortwave to our north swings
eastward. This will act to gradually bring any shower or
thunderstorm activity to an end by Friday evening. A brief period of
dry and slightly cooler weather is expected this weekend as we
return to northwest flow aloft. Rain chances look to return to the
region next week as another low pressure system developing in the
Southern Plains moves eastward.

07

&&

.AVIATION...
(00Z TAFS)
Issued at 745 PM EDT Wed May 8 2024

Conditions are VFR at all TAF sites as the evening begins, with a
cu field between 040-060 expected to persist for the next couple
of hours. MVFR ceilings are expected to develop in the early
morning, between 08-10Z. SHRA/TSRA will begin to spread into far
north Georgia late tonight, advancing towards the metro ATL area
during the early morning hours. A PROB30 for TSRA is being carried
from 10-15Z at ATL. Some storms within this line could be strong
to severe, capable of producing gusty winds and hail. Have
maintained higher the wind speeds/gusts in PROB30 along with
reducing visibilities and ceiling heights. Showers will linger
behind the initial push of thunderstorms, with ceilings slow to
improve. Winds will be primarily SW at 5-9 kts through the
evening, increasing to 8-12 kts in the early morning on Thursday
and through the remainder of the day.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  84  64  80 /  40  80  30  40
Atlanta         69  84  65  79 /  40  80  40  40
Blairsville     62  78  57  70 /  80  90  30  30
Cartersville    65  84  61  77 /  60  80  40  30
Columbus        72  88  68  84 /  20  70  50  60
Gainesville     68  82  65  78 /  60  80  30  30
Macon           70  86  67  82 /  10  70  40  60
Rome            67  85  62  77 /  70  80  40  20
Peachtree City  68  84  63  80 /  30  80  50  40
Vidalia         70  91  71  85 /   0  60  50  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...SEC
LONG TERM....07
AVIATION...King
Hazardous weather outlook, May 8, 5:24 PM EDT, 3 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
524 PM EDT Wed May 8 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-092130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
524 PM EDT Wed May 8 2024

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are possible in far north Georgia late
this afternoon with chances across the rest of north Georgia
increasing overnight. Thunderstorms will be capable of producing
damaging wind gusts, hail, and locally heavy rainfall. Isolated
tornadoes will also be possible in the far northern tier. A
Tornado Watch is in effect in this area until midnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Periods of thunderstorm activity will continue in the region through
Friday ahead of a cold front. The highest risk of severe weather
will shift southward through Friday morning. Damaging wind gusts,
large hail, and a couple of brief tornadoes are all possible. In
addition, locally heavy rainfall is expected as storm motion
parallels the orientation of storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, May 8, 9:07 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
907 PM EDT Wed May 8 2024

GAZ001>003-090130-
Catoosa GA-Walker GA-Dade GA-
907 PM EDT Wed May 8 2024

...A strong thunderstorm will impact portions of northwestern
Catoosa, northwestern Walker and northern Dade Counties through 930
PM EDT...

At 907 PM EDT, a strong thunderstorm was over Morganville, or near
Trenton, moving northeast at 50 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Ringgold, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout
Mountain, Chattanooga Valley, Lakeview, Indian Springs, Graysville,
Cole City, Wildwood, Fairview, Stephensville, Boynton, Chattanooga
Valley, New England, Morganville, and Hooker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until midnight EDT for northwestern
Georgia.

&&

LAT...LON 3499 8499 3487 8526 3483 8557 3498 8560
TIME...MOT...LOC 0107Z 244DEG 43KT 3495 8549

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:57 PM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
May 8, 9:07 PM EDTSpecial Weather StatementFFCDade23 min
May 8, 9:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield49 min
May 8, 9:59 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker31 min
May 8, 10:07 PM EDTTornado WarningFFCDade, Walker23 min
May 8, 10:25 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker65 min
May 8, 10:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Gordon, Walker, Whitfield48 min
May 8, 10:30 PM EDTSpecial Weather StatementFFCMurray, Whitfield30 min
May 8, 10:43 PM EDTTornado WarningFFCGilmer, Murray, Whitfield32 min
May 8, 10:51 PM EDTTornado WarningFFCMurray, Walker, Whitfield24 min
May 8, 11:01 PM EDTFlash Flood WarningFFCCatoosa, Murray, Walker, Whitfield6 hr
May 8, 11:11 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCGilmer, Murray64 min
May 8, 11:13 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Murray, Walker, Whitfield62 min
May 8, 11:16 PM EDTSevere Thunderstorm WarningFFCFannin, Union44 min
May 8, 11:16 PM EDTTornado WarningFFCGilmer, Murray, Whitfield22 min
May 8, 11:31 PM EDTSpecial Weather StatementFFCCatoosa, Dade29 min
May 8, 11:56 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union49 min
May 8, 11:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Gilmer, Lumpkin, Union47 min
May 9, 12:02 AM EDTFlash Flood WarningFFCGilmer, Murray6 hr
May 9, 12:02 AM EDTFlash Flood Warning Considerable damage threatFFCMurray, Whitfield8 hr
May 9, 12:10 AM EDTSevere Thunderstorm Warning Considerable damage threatFFCGilmer, Gordon, Murray50 min
May 9, 12:27 AM EDTTornado Warning Tornado observedConsiderable damage threatFFCChattooga, Walker48 min
May 9, 12:32 AM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Union, White43 min
May 9, 12:51 AM EDTFlash Flood Warning Considerable damage threatFFCGilmer, Murray8 hr
May 9, 12:52 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens38 min
May 9, 1:05 AM EDTSevere Thunderstorm WarningFFCBanks, Hall40 min
May 9, 1:06 AM EDTSevere Thunderstorm WarningFFCGordon, Walker, Whitfield39 min
May 9, 1:25 AM EDTSevere Thunderstorm WarningFFCChattooga, Walker50 min
May 9, 1:43 AM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield32 min
May 9, 1:49 AM EDTSpecial Weather StatementFFCBanks, Hall, Madison56 min
May 9, 2:11 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Walker49 min
May 9, 2:18 AM EDTSpecial Weather StatementFFCDawson, Forsyth27 min
May 9, 2:42 AM EDTFlash Flood WarningFFCDawson, Gilmer, Gordon, Lumpkin, Murray, Pickens and 1 more7 hr
May 9, 2:45 AM EDTSpecial Weather StatementFFCForsyth, Hall, Jackson45 min
May 9, 2:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Hall, Jackson52 min
May 9, 3:18 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe42 min
May 9, 3:52 AM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes38 min
May 9, 4:10 AM EDTRiver Flood WarningFFCWhitfield92 min
May 9, 4:14 AM EDTRiver Flood WarningFFCGilmer7 hr
May 9, 4:23 AM EDTSpecial Weather StatementFFCBarrow37 min
May 9, 4:25 AM EDTRiver Flood WarningFFCGilmer9 hr
May 9, 4:30 AM EDTRiver Flood WarningFFCGilmer10 hr
May 9, 4:38 AM EDTRiver Flood WarningFFCWhitfield42 hr
May 9, 4:44 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe46 min
May 9, 5:10 AM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes38 min
May 9, 5:35 AM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes40 min
May 9, 5:43 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield62 min
May 9, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Union44 min
May 9, 6:31 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield44 min
May 9, 6:42 AM EDTRiver Flood WarningFFCMurray13 hr
May 9, 6:55 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White55 min
May 9, 7:01 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more44 min
May 9, 7:29 AM EDTSpecial Weather StatementFFCBanks, Hall31 min
May 9, 7:33 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Gwinnett, Hall42 min
May 9, 7:38 AM EDTRiver Flood WarningFFCDade28 hr
May 9, 7:42 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 5 more48 min
May 9, 7:58 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison47 min
May 9, 8:01 AM EDTRiver Flood WarningFFCGilmer, Pickens21 days
May 9, 8:24 AM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton51 min
May 9, 8:33 AM EDTSpecial Weather StatementFFCClarke, Madison, Oconee27 min
May 9, 9:05 AM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Wilkes40 min
May 9, 9:06 AM EDTSpecial Weather StatementFFCHeard39 min
May 9, 9:59 AM EDTSpecial Weather StatementFFCMeriwether, Pike31 min
May 9, 10:10 AM EDTSpecial Weather StatementFFCMuscogee35 min
May 9, 10:13 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Washington32 min
May 9, 10:36 AM EDTSevere Thunderstorm WarningFFCTalbot, Taylor24 min
May 9, 10:40 AM EDTSpecial Weather StatementFFCHarris35 min
May 9, 10:43 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot32 min
May 9, 10:54 AM EDTRiver Flood WarningFFCChattooga20 hr
May 9, 11:05 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard40 min
May 9, 11:16 AM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor29 min
May 9, 11:16 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot29 min
May 9, 11:44 AM EDTSpecial Weather StatementFFCHouston, Peach31 min
May 9, 12:08 PM EDTSpecial Weather StatementFFCHarris, Meriwether37 min
May 9, 12:12 PM EDTSpecial Weather StatementFFCBleckley, Houston48 min
May 9, 12:20 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield42 hr
May 9, 12:22 PM EDTSpecial Weather StatementFFCSchley23 min
May 9, 12:30 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Webster45 min
May 9, 12:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs43 min
May 9, 12:33 PM EDTTornado WarningFFCMacon, Marion, Schley, Sumter27 min

Nearby

Tornado Warnings in Georgia, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.